# SDR FDEA201311122750

- Difficulty date: November 12, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 21,822 hours, 12,131 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327060001300
- Condition: Delaminated
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO  FLOOR PANEL 242UJ DENTED AND DELAMINATED.  FABRICATED FLOOR PANEL IAW SRZ-25-005.  REPAIR CLASSIFIED AS MAJOR.
